# SDR SWIA2023070300613

- Difficulty date: June 13, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 20,908 hours, 12,008 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III LOWER PORTION, FR 87 STGR 27R-28R HAVE CORROSION ON SHEAR CLIP.     (C-CHECK RO 6/30/2023)    REMOVED AND REPLACED CENTER FUSELAGE III LOWER FR 87 STGR 27R-28R SHEAR CLIP REF SRM 51-40-08. REPLACED WITH NEW PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
